Alert archive / Illinois / Tornado Warnings in 2019
Tornado Warning 7, NWS Chicago, IL
NWS Chicago, IL issued this tornado warning at May 23, 2019, 12:57 AM CDT for Ford County, Iroquois County, Livingston County, Illinois. It was in force for 48 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 23, 2019, 12:57 AM CDT (05:57 UTC)
- Expired
- May 23, 2019, 1:45 AM CDT
- In force
- 48 min
- Issued by
- NWS Chicago, IL
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.75 in
Counties Ford County, IL, Iroquois County, IL, Livingston County, IL
The radar
The Chicago radar (KLOT), 83 km from the middle of the area, began a volume at 05:56 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 23, 1:47 AM CDT | TSTM WND GST 70 | 3 Ne Piper City, IL | REPORTED AT 2667 N 1700E RD, PIPER CITY, IL 60959. STUCKEY FARMS. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 22, 10:26 PM CDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Lincoln, IL (KILX), launched 00:00Z, 6.0 hours before the alert went out and 84 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 53 J/kg
- Mixed-layer CIN
- -161 J/kg
- Mixed-layer LCL
- 1625 m above ground
- 0-6 km bulk shear
- 67 kt
- 0-1 km storm-relative helicity
- 206 m²/s²
- 0-3 km storm-relative helicity
- 283 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.5
The text
As transmitted.
212
WFUS53 KLOT 230557
TORLOT
ILC053-075-105-230645-
/O.NEW.KLOT.TO.W.0007.190523T0557Z-190523T0645Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Chicago/Romeoville
1257 AM CDT Thu May 23 2019
The National Weather Service in Chicago has issued a
* Tornado Warning for...
Southeastern Livingston County in central Illinois...
North central Ford County in east central Illinois...
Northwestern Iroquois County in east central Illinois...
* Until 145 AM CDT.
* At 1256 AM CDT, a severe thunderstorm capable of producing a
tornado was located near Fairbury, moving northeast at 35 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* This dangerous storm will be near...
Chatsworth around 110 AM CDT.
Piper City and Cullom around 115 AM CDT.
Other locations impacted by this tornadic thunderstorm include
Saunemin and Kempton.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 4083 8857 4100 8826 4099 8820 4100 8795
4076 8811 4072 8851
TIME...MOT...LOC 0556Z 243DEG 31KT 4079 8846
TORNADO...RADAR INDICATED
HAIL...<.75IN
$$
Carlaw3 follow-up statements
958
WWUS53 KLOT 230616
SVSLOT
Severe Weather Statement
National Weather Service Chicago/Romeoville
116 AM CDT Thu May 23 2019
ILC053-075-105-230645-
/O.CON.KLOT.TO.W.0007.000000T0000Z-190523T0645Z/
Livingston IL-Ford IL-Iroquois IL-
116 AM CDT Thu May 23 2019
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 145 AM CDT FOR EAST
CENTRAL LIVINGSTON...NORTH CENTRAL FORD AND NORTHWESTERN IROQUOIS
COUNTIES...
At 115 AM CDT, a severe thunderstorm capable of producing a tornado
was located over Cullom, or 8 miles northwest of Piper City, moving
northeast at 35 mph. At 1256 AM Fairbury Police reported a funnel
cloud near Fairbury.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This tornadic thunderstorm will remain over mainly rural areas of
east central Livingston, north central Ford and northwestern Iroquois
Counties, including the following locations... Kempton.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 4087 8839 4100 8826 4099 8820 4100 8795
4083 8806 4078 8834
TIME...MOT...LOC 0615Z 243DEG 30KT 4086 8827
TORNADO...RADAR INDICATED
HAIL...<.75IN
$$
Carlaw747
WWUS53 KLOT 230632
SVSLOT
Severe Weather Statement
National Weather Service Chicago/Romeoville
132 AM CDT Thu May 23 2019
ILC105-230642-
/O.CAN.KLOT.TO.W.0007.000000T0000Z-190523T0645Z/
Livingston IL-
132 AM CDT Thu May 23 2019
...THE TORNADO WARNING FOR EAST CENTRAL LIVINGSTON COUNTY IS
CANCELLED...
The tornadic thunderstorm which prompted the warning has moved out
of the warned area. Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 500 AM CDT for east central
Illinois.
LAT...LON 4093 8824 4099 8819 4100 8795 4088 8805
4081 8824
TIME...MOT...LOC 0632Z 241DEG 19KT 4089 8820
$$
ILC053-075-230645-
/O.CON.KLOT.TO.W.0007.000000T0000Z-190523T0645Z/
Ford IL-Iroquois IL-
132 AM CDT Thu May 23 2019
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 145 AM CDT FOR NORTH
CENTRAL FORD AND NORTHWESTERN IROQUOIS COUNTIES...
At 132 AM CDT, a severe thunderstorm capable of producing a tornado
was located near Cullom, or 9 miles north of Piper City, moving
northeast at 20 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Kempton.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 4093 8824 4099 8819 4100 8795 4088 8805
4081 8824
TIME...MOT...LOC 0632Z 241DEG 19KT 4089 8820
TORNADO...RADAR INDICATED
HAIL...<.75IN
$$
Carlaw555
WWUS53 KLOT 230646
SVSLOT
Severe Weather Statement
National Weather Service Chicago/Romeoville
146 AM CDT Thu May 23 2019
ILC053-075-230655-
/O.EXP.KLOT.TO.W.0007.000000T0000Z-190523T0645Z/
Ford IL-Iroquois IL-
146 AM CDT Thu May 23 2019
...THE TORNADO WARNING FOR NORTH CENTRAL FORD AND NORTHWESTERN
IROQUOIS COUNTIES HAS EXPIRED...
The storm which prompted the warning has moved out of the area.
Therefore, the tornado warning has been allowed to expire. However,
a dangerous line of severe thunderstorms continues to approach from
the southwest as has the potential to cause wind gusts in excess of
70 to 80 mph.
A Tornado Watch remains in effect until 500 AM CDT for east central
Illinois.
LAT...LON 4093 8824 4099 8819 4100 8795 4088 8805
4081 8824
TIME...MOT...LOC 0645Z 243DEG 31KT 4094 8808
$$
CarlawWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Chicago, IL wrote its last area forecast discussion before this tornado warning went out at May 23, 12:35 AM CDT, 22 minutes earlier.
Area forecast discussion, May 23, 12:35 AM CDT, 22 minutes before
Area Forecast Discussion National Weather Service Chicago/Romeoville, IL 1235 AM CDT Thu May 23 2019 .MESOSCALE DISCUSSION... 711 PM CDT A few showers and storms developed a bit earlier across portions of northeastern Missouri, but have struggled to maintain intensity as they progressed into northern Illinois, likely as they outran a narrow plume of increased low-mid level moisture. With limited instability present across our region, think the severe threat in the immediate term (over the next hour or two) appears fairly low although a stronger storms will be possible across our northwest. However, strong flow in the 850-700 mb layer will continue to transport a higher theta-e airmass into the region over the next several hours along with an associated uptick in elevated instability. Based on the most recent guidance, it appears as if the most favorable axis of moisture and instability will develop essentially across the southeastern half of the CWA (perhaps from a La Salle to Midway line). Farther to the north and west of this line, increased westerly flow aloft should drive a drier airmass eastward, reducing the amount of instability available to support more robust thunderstorm development. The kinematic environment will be favorable for severe storms, with deep layer shear values pushing 50-55 kts at times. Recent point soundings reveal a lingering layer of warm air in the mid- levels centered around 500 mb, which will limit the overall amount of instability this evening, but steep lapse rates do exist in narrow layers under 500 mb which, when combined with the aforementioned robust deep layer shear, will support rotating thunderstorms with a potential for large hail (quarter to golf ball sized based on SHIP parameters). In addition, recent CAM guidance suggests a propensity for storms to quickly grow upscale into a surging MCS later tonight, which could deliver an increasing threat for strong to locally damaging wind gusts potentially for locales along and east of I-55 later tonight. Current thinking is the main window for severe weather across our region will be during the 9 PM to 3 AM timeframe or so. While plenty of clockwise curvature is noted in regional hodographs this evening, we believe the tornado threat will remain tempered somewhat by a lack of truly surface-based instability as the low-levels begin to decouple with the loss of daytime heating. That said, if a surging line of storms can get going, any segments that orient in a more NW to SE manner would have access to ample low-level shear for a spin-up QLCS tornado, once again mainly for locales east and south of I-55. Finally, while a threat for heavy rainfall exists, the push of westerly momentum aloft should keep things moving along tonight-- especially if a MCS materializes as many of the CAMs indicate. As a result, while locally heavy rainfall will be possible but this threat should remain fairly localized and there are no plans to hoist a Flash Flood Watch at this point. Carlaw && .SHORT TERM... 206 PM CDT Through tonight... Massive long wave trough covering about the western 2/3rd of the U.S. has multiple smaller scale circulation pivoting within the broad upper trough. Pronounced upper low evident on water vapor imagery is beginning to shear out over the upper Mississippi Valley and northern Plains early this afternoon. Water vapor imagery does show jet streak nosing east from the central High Plains to the mid-Mississippi Valley early this afternoon, which is resulting in strong kinematic fields for mid-late May over the region. At the surface, warm and moist air is surging north on gusty southerly winds across the region with a cold front laid out from Iowa south to southeast Kansas. On GOES-16 differential water vapor imagery, there does appear to be a subtle shortwave trough on the southern periphery of this jet. Numerical guidance seems to be keying in on this relatively subtle looking disturbance as the impetus for widespread convective development, initially over Ozarks, then continuing to develop northeastward ahead of the cold front into northern and central IL this evening. Convective allowing models are forecasting a fairly high coverage of storms, however, this activity is progged to be well ahead of the front, so given the somewhat nebulous forcing could see more discrete or semi-discrete convection initially before activity likely begins to congeal into a more linear feature late this evening into the overnight hours. There could be a short window early in the event where we could see a supercellular tornado threat in our southwest CWA before boundary layer cooling leads to convection becoming rooted above the boundary layer. However, the greater threat will likely be from large hail and damaging winds. Given the very strong shear profiles (0-6k bulk shear values 50-60kt) and MUCAPES progged to increase to over 2000 j/Kg, am quite concerned with the large hail and damaging wind threat tonight. While storm motion tonight should be such that there doesn't look to be a threat for training cells, RAP and NAM forecast PWATS approaching the 99th percentile for mid-late May with values progged to approach 2". In addition, high freezing levels (>13kft) should allow for deep warm rain processes, meaning storms tonight could be very efficient rain producers. One and three hour flash flood guidance is generally between and inch to an inch and half, which storms tonight potentially reaching those values. Considered a flash flood watch, particularly for southern and eastern portions of the area, but given the threat for training not looking particularly high, opted to hold off for now. Thinking any flash flood threat tonight will be on the lower end of the spectrum and fairly localized, with greater chance of urban & small stream flood advisory type minor flooding. Convection should begin to weaker overnight as low level jet veers and atmosphere slowly stabilizes, with storms likely moving out toward or just past 12z Thursday morning. - Izzi && .LONG TERM... 250 PM CDT Thursday through Tuesday... The theme of the extended will be several days of more spring/early summer-like temperatures, occasional periods of showers or storms (though not a total wash out), then a return to seasonal or slightly cooler conditions to wrap up the holiday weekend. We should be able to wring out a pretty nice day on Thursday. Most of the convective activity will be finished by daybreak tomorrow, possibly a few lingering showers east of the Chicago area. In spite of having a frontal boundary clip the area, fairly warm airmass will remain in place across the region and we should have plenty of sunshine. Therefore expect another warm day with readings in the lower to mid 70s north to low 80s north. An upper ridge will slide overhead tomorrow night, and this will shift surface high pressure off to our east. The effective front will lift back north as a warm front late tonight into Friday. This will bring convective chances back to the lower Great Lakes. The stronger low level jet will focus along the Mississippi Valley and points east, but the warm front will not completely clear the area, some of this activity will sneak into our area, especially for areas north and west. With the frontal position fairly close by, there could be at least showers with this initial wave Friday morning. The ridge will flatten Friday night into Saturday and place the effective front, and northern periphery of the ridge, in a more precarious position for increased shower and thunderstorm concerns. While it does not appear it will be raining all the time, those with outdoor plans should keep an eye of the weather as the airmass will be fairly moist (PWATs above 1.5" at times) and subtle waves can easily produce heavy rainfall and lightning and may be tough to time, through most of the holiday weekend. The first period of concern will come late Friday into Saturday where severe storms may be possible upstream toward the Mississippi River, but could still pose some risk in our area Friday night. Corfidi vectors suggest some training storms in a very high PWAT airmass again of 2" or more, or near highest values for late May, will pose a heavy rainfall/flooding threat before the forcing weakens. After this, model placement of the effective front is a bit more nebulous, but this will play a significant role in precip chances through the weekend. It will also remain mild through Saturday, though Sunday model guidance does shove the front a bit farther south leading to a likely cooler day Sunday with more of a northerly wind, and cooler onshore flow at the lakefront also. Challenging to get into specifics, but this same theme of seasonal temperatures and chances of storms still hold for Memorial Day and even into mid week. KMD && .AVIATION... For the 06Z TAFs... 1235 AM...Primary forecast concern is thunderstorms over the next few hours. A broken line of thunderstorms over north central IL will move east across the Chicago terminals over the next few hours. Very heavy rain with ifr vis is likely with the strongest storms. An outflow/wind shift westerly is possible but so far have not seen any significant winds with activity that will be moving toward the terminals. End time may need some minor adjustments but activity should be east of the terminals by 09z...likely sooner. Gusty south/southwest winds will continue ahead of this line of storms with winds shifting west/southwest by morning. Westerly winds will increase later this morning with gusts into the lower/ mid 20kt range. These winds will slowly diminish during the afternoon and become northwesterly under 10kts this evening. A wind shift to northeast is expected this evening. Additional concerns are low clouds moving in off the lake tonight into Friday morning along with the next wave of showers and scattered thunderstorms which currently looks to be after 12z for the Chicago terminals. Will take a closer look at these conerns with the 12z tafs later this morning. cms && .LOT WATCHES/WARNINGS/ADVISORIES... IL...None. IN...None. LM...None. && VISIT US AT HTTP://WEATHER.GOV/CHICAGO (ALL LOWERCASE) FOLLOW US ON FACEBOOK...TWITTER...AND YOUTUBE AT: WWW.FACEBOOK.COM/NWSCHICAGO WWW.TWITTER.COM/NWSCHICAGO WWW.YOUTUBE.COM/NWSCHICAGO
Hazardous weather outlook, May 22, 3:30 PM CDT, 9 hours 27 minutes before
Hazardous Weather Outlook
National Weather Service Chicago/Romeoville IL
330 PM CDT Wed May 22 2019
ILZ003>006-008-010>014-019>023-032-033-039-INZ001-002-010-011-019-
232030-
Winnebago-Boone-McHenry-Lake-Ogle-Lee-De Kalb-Kane-DuPage-Cook-
La Salle-Kendall-Grundy-Will-Kankakee-Livingston-Iroquois-Ford-
Porter-Newton-Jasper-Benton-
330 PM CDT Wed May 22 2019 /430 PM EDT Wed May 22 2019/
This Hazardous Weather Outlook is for portions of North Central
Illinois...Northeast Illinois and Northwest Indiana.
.DAY ONE...Tonight.
Weather hazards expected...
Significant Thunderstorm Risk...with an associated:
Limited Tornado risk.
Elevated hail risk...up to golf ball size.
Elevated damaging wind risk...up to 70 mph.
Elevated Flooding Risk.
DISCUSSION...
Thunderstorms will develop this evening and continue into the
overnight hours. Some of the storms could become severe with
damaging up to 70 mph and hail up to the size of golf balls
being the primary threats, however there is a small tornado
risk, especially southwest of a Dixon to Pontiac line.
.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.
Thursday...
Limited Flooding Risk.
Limited Thunderstorm Risk.
Friday...
Elevated Severe Thunderstorm Risk.
Limited Flooding Risk.
Saturday through Tuesday...
Limited Thunderstorm Risk.
DISCUSSION:
There will be periodic chances of thunderstorms late Friday night through
early next week. Some of the storms could be severe Friday into Friday
evening. These storms also pose a flash flooding concern Friday night.
.SPOTTER INFORMATION STATEMENT...
Spotters may be needed between 8 pm this evening and 3 am late
tonight.
GENERAL STORM MOTION OF THE DAY:
Moving toward the northeast at 35 to 40 mph.
LMZ740>745-232030-
Winthrop Harbor to Wilmette Harbor IL-
Wilmette Harbor to Northerly Island IL-
Northerly Island to Calumet Harbor IL-
Calumet Harbor IL to Gary IN-Gary to Burns Harbor IN-
Burns Harbor to Michigan City IN-
330 PM CDT Wed May 22 2019
This Hazardous Weather Outlook is for portions of the Illinois
nearshore waters of Lake Michigan and the Indiana nearshore
waters of Lake Michigan.
.DAY ONE...Tonight.
Weather hazards expected...
Hazardous conditions for small craft.
Elevated Thunderstorm Risk...with an associated:
Limited hail risk...up to golf ball size.
Limited thunderstorm wind gust risk...up to 60 knots.
.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.
Thursday...
Limited Thunderstorm Risk.
Friday...
Elevated Severe Thunderstorm Risk.
Saturday and Sunday...
Limited Thunderstorm Risk.
Tuesday...
Limited Thunderstorm Risk.
Izzi/KMD
Visit us at http://weather.gov/chicago
Follow us on Facebook, Twitter, and Youtube at:
www.facebook.com/nwschicago
www.twitter.com/nwschicago
www.youtube.com/nwschicagoIn the hours before
Special weather statement, May 22, 7:39 PM CDT, 5 hours 18 minutes before
Special Weather Statement
National Weather Service Chicago/Romeoville
739 PM CDT Wed May 22 2019
ILZ003-004-230115-
Boone IL-Winnebago IL-
739 PM CDT Wed May 22 2019
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN WINNEBAGO AND BOONE
COUNTIES UNTIL 815 PM CDT...
At 739 PM CDT, Doppler radar was tracking a strong thunderstorm over
Rockford, moving northeast at 65 mph.
Penny size hail and winds in excess of 40 mph will be possible with
this storm.
Locations impacted include...
Rockford, Belvidere, Loves Park, Machesney Park, Rockford Airport,
Roscoe, Poplar Grove, Cherry Valley, Winnebago, Capron, Timberlane,
Caledonia and New Millford.
Including the following interstates...
I-39 between mile markers 117 and 123.
I-90 between mile markers 59 and 76.
This includes... Boone County Fairgrounds, Rock Cut State Park, Rock
Valley College, Rockford Aviators Baseball, and Rockford Speedway.
LAT...LON 4249 8871 4232 8871 4215 8909 4215 8913
4219 8917 4221 8917 4220 8920 4224 8925
4250 8895
TIME...MOT...LOC 0039Z 229DEG 58KT 4225 8908
CarlawSpecial weather statement, May 22, 7:45 PM CDT, 5 hours 12 minutes before
Special Weather Statement
National Weather Service Chicago/Romeoville
745 PM CDT Wed May 22 2019
ILZ005-230100-
McHenry IL-
745 PM CDT Wed May 22 2019
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN MCHENRY COUNTY UNTIL
800 PM CDT...
At 744 PM CDT, Doppler radar was tracking a strong thunderstorm over
Woodstock, moving northeast at 70 mph.
Penny size hail and winds in excess of 40 mph will be possible with
this storm.
Locations impacted include...
McHenry, Woodstock, Wonder Lake, Pistakee Highlands, Johnsburg,
Lakemoor, Spring Grove, Richmond, Hebron, Bull Valley, McCullom Lake,
Ringwood, Greenwood and Sunnyside.
This includes... Mchenry County Fairgrounds.
LAT...LON 4237 8820 4223 8845 4231 8859 4250 8844
4249 8820
TIME...MOT...LOC 0044Z 223DEG 60KT 4231 8848
CarlawThe office that day
Everything else NWS Chicago, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 22, 7:39 PM CDT | Special Weather Statement | LOT | Boone | 36 min |
| May 22, 7:45 PM CDT | Special Weather Statement | LOT | McHenry | 15 min |
| May 23, 12:22 AM CDT | Tornado Warning | LOT | Livingston | 38 min |
| May 23, 1:12 AM CDT | Severe Thunderstorm Warning | LOT | Ford, Iroquois, Livingston | 63 min |
| May 23, 1:47 AM CDT | Areal Flood Advisory | LOT | Ford, Iroquois, Kankakee, Livingston | 3 hr |
| May 23, 1:54 AM CDT | Severe Thunderstorm Warning | LOT | Ford, Iroquois, Kankakee, Will | 65 min |
| May 23, 1:55 AM CDT | River Flood Advisory | LOT | Winnebago | 17 hr |
| May 23, 1:55 AM CDT | River Flood Advisory | LOT | Ogle | 35 hr |
| May 23, 2:08 AM CDT | River Flood Advisory | LOT | Will | 17 hr |
| May 23, 2:27 AM CDT | Special Marine Warning | LOT | 93 min | |
| May 23, 9:39 AM CDT | Small Craft Advisory | LOT | 9 hr |
Nearby
Tornado Warnings in Illinois, 2019Every tornado warning in 2019Tornadoes in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.